Zyrtec Tablets 10Mg
30 Pack

$29.99

Ingredients

Active Ingredients: Cetirizine Hydrochloride 10mg
Contains: Lactose

General Information

Zyrtec Rapid Acting relieves hayfever and allergy symptoms, including sneezing, runny nose, watery or itchy eyes and itchy skin.

Zyrtec Rapid Acting relieves hayfever and allergy symptoms, including:

Sneezing
Runny nose
Itchy nose
Red / itchy / watery eyes
Hives / itchy skin
Boxed Contents: 30 mini tablets

Size: 30 Pack

Reviews

There are no reviews yet.

Be the first to review “Zyrtec Tablets 10Mg
30 Pack”

Your email address will not be published. Required fields are marked *